Home >

news ヘルプ

論文・著書情報


タイトル
和文:Discrete approximations of continuous distributions by maximum entropy 
英文:Discrete approximations of continuous distributions by maximum entropy 
著者
和文: 田中健一郎, Alexis Akira Toda.  
英文: Ken'ichiro Tanaka, Alexis Akira Toda.  
言語 English 
掲載誌/書名
和文:Economics Letters 
英文:Economics Letters 
巻, 号, ページ Vol. 118    No. 3    pp. 445-450
出版年月 2013年3月 
出版者
和文: 
英文: 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
DOI https://doi.org/10.1016/j.econlet.2012.12.020

©2007 Institute of Science Tokyo All rights reserved.